# SDR DHL2000806003

- Difficulty date: September 9, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Condition: Contaminated
- Location: Fuel Cell
- Stage of operation: CR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

NR 1 ALT FUEL GAUGE ROLLED CONTINUOUS FROM 1800 TO 700 LBS, THEN FROZE AT 700 LBS.  WOULD NOT TEST.  FOUND WATER ON NR 20 COMP PROBE.  CLEANED WITH ALCOHOL AND SUMPED FUEL TANKS PER M/M 28.00.
